MathSciNet Relay Station
MathSciNet bibliographic data
MR1861185 (2002h:34061) 34C07 (34C23 37G15 37J20)
Dumortier, Freddy; Li, Chengzhi Perturbations from an elliptic Hamiltonian of degree four. I. Saddle loop and two saddle cycle. J. Differential Equations 176 (2001), no. 1, 114–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement